Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had sex, took pills, bleeding for 6 days, delayed periods, had signs of ovulation. Should I be worried?

On July 5th I had sex. I do not know if it was protected or unprotected as I was intoxicated but I did find the condom wrapper the next morning. I took Plan B one step within 11 hours and started bleeding for 6 days exactly a week after taking the pill . I was due for my period July 25th and havent gotten it yet. Since I bled after taking Plan B is it unlikely that I am pregnant? The past week I have had signs of ovulation; (clear/white discharge , sore nipples , and cramping in my left ovary , along with headaches and moodiness). Am I in the clear or should I still be worried?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
As you have withdrawal bleed of after pill there is no chances of pregnancy.
This is the reason that due to hormonal imbalance you have delayed period too.
Nothing to worry.
Wait for your regular period.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor